Rifampicin Induced Acute Interstitial Nephritis And Exfoliative Dermatitis Complicating Pulmonary Tuberculosis - A Case Report

Authors

  • Farhana Afroz Registrar, Internal Medicine, Ibrahim Medical College and BIRDEM, Dhaka
  • Md Delwar Hossain Associate Professor, Internal Medicine, Ibrahim Medical College and BIRDEM, Dhaka
  • Jamal Uddin Ahmed Assistant Professor, Internal Medicine, Ibrahim Medical College and BIRDEM, Dhaka
  • Wasim Md Mohosinul Haque Associate Professor, Nephrology and Dialysis, BIRDEM, Dhaka

DOI:

https://doi.org/10.3329/birdem.v7i2.32458

Keywords:

Rifampicin, acute interstitial nephritis, tuberculosis

Abstract

Rifampicin is one of the most effective antitubercular agents. Among its rare adverse effects, acute interstitial nephritis is noteworthy. Furthermore, exfoliative dermatitis caused by rifampicin is quite uncommon. Simultaneous occurrence of the both complications in the same patient has not been reported so far. Here we describe a case history of a 76-year-old male who developed rifampicin induced acute interstitial nephritis and exfoliative dermatitis at the same time.

Birdem Med J 2017; 7(2): 168-171

Downloads

Download data is not yet available.
Abstract
635
PDF
766

Author Biography

Farhana Afroz, Registrar, Internal Medicine, Ibrahim Medical College and BIRDEM, Dhaka



Downloads

Published

2017-05-04

How to Cite

Afroz, F., Hossain, M. D., Ahmed, J. U., & Haque, W. M. M. (2017). Rifampicin Induced Acute Interstitial Nephritis And Exfoliative Dermatitis Complicating Pulmonary Tuberculosis - A Case Report. BIRDEM Medical Journal, 7(2), 168–171. https://doi.org/10.3329/birdem.v7i2.32458

Issue

Section

Case Reports